Advertisement

Fuzzy Relational Inequations and Equations in the Framework of Control Problems

  • Jorge Jiménez
  • Susana Montes
  • Branimir Šešelja
  • Andreja Tepavčević
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 6717)

Abstract

The paper deals with fuzzy relational inequations and equations connected with closed fuzzy sets under a fixed fuzzy relation over the same domain. Such formulas arise in the framework of control problems. We show that fuzzy sets being solutions of these inequations and corresponding equations form a descending sequence with particular lower bounds which are also analyzed. Our approach is based on complete lattices as structures of membership values, which makes this investigation more general then the classical, real-interval valued approach.

Keywords

fuzzy sets closed under fuzzy relations fuzzy control 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bělohlávek, R.: Fuzzy Relational Systems. Kluwer Academic Publishers, Dordrecht (2002)CrossRefzbMATHGoogle Scholar
  2. 2.
    Bodenhofer, U.: A unified framework of opening and closure operators with respect to arbitrary fuzzy relations. Soft Computing 7, 220–227 (2003)CrossRefzbMATHGoogle Scholar
  3. 3.
    Bodenhofer, U., De Cock, M., Kerre, E.E.: Openings and closures of fuzzy preorderings: theoretical basics and applications to fuzzy rule-based systems. Int. J. General Systems. 32, 343–360 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Díaz, S., Montes, S., De Baets, B.: Transitive decomposition of fuzzy preference relations,: the case of nilpotent minimum. Kybernetika 40, 71–88 (2004)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Fuentes-González, R.: Down and up operators associated to fuzzy relations and t-norms: A definition of fuzzy semi-ideals. Fuzzy Sets and Systems 117, 377–389 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Gottwald, S.: Mathematical Fuzzy Control. A Survey of Some Recent Results. Logic Journal of IGPL 13(5), 525–541 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Ignjatović, J., Ćirić, M., Bogdanović, S.: On the greatest solutions to weakly linear systems of fuzzy relation inequalities and equations. Fuzzy Sets and Systems 161, 3081–3113Google Scholar
  8. 8.
    Jiménez, J., Montes, S., Šešelja, B., Tepavčević, A.: On lattice valued up-sets and down-sets. Fuzzy Sets and Systems 161, 1699–1710 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Klir, G.J., Yuan, B.: Fuzzy Sets and Fuzzy Logic. Prentice Hall, Upper Saddle River (1995)zbMATHGoogle Scholar
  10. 10.
    Nobuhara, H., Bede, B., Hirota, K.: On various eigen fuzzy sets and their application to image reconstruction. Information Sciences 176, 2988–3010 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Sanchez, E.: Eigen Fuzzy Sets and Fuzzy Relations. Journal of Mathematical Analysis and Applications 81, 399–421 (1981)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Šešelja, B., Tepavčević, A.: Completion of Ordered Structures by Cuts of Fuzzy Sets, An Overview. Fuzzy Sets and Systems 136, 1–19 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Turunen, E.: Mathematics Behind Fuzzy Logic. Physica Verlag, Heidelberg (1999)zbMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2011

Authors and Affiliations

  • Jorge Jiménez
    • 1
  • Susana Montes
    • 1
  • Branimir Šešelja
    • 2
  • Andreja Tepavčević
    • 2
  1. 1.University of OviedoGijónSpain
  2. 2.University of Novi SadNovi SadSerbia

Personalised recommendations